# SDR UHLA201603140112

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 30,956 hours, 18,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod End
- Condition: Out Of Adjust
- Location: R1 Door Indicato
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INDICATION OFF CENTER, SHOWING RED WHEN ARMED, SILVER PLATE WHEN DISARMED.  ADJUSTED THE ARMED INDICATION ROD END REF AMM 52-41-00.  ALL OPS CHECK GOOD.
